Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What can cause bloody discharge? Warning: TMI

I use the Nuvaring and am not supposed to take it out for another two days. I have been on it for about five months now and have never experienced something like this. In fact I usually do not start bleeding until I have had the ring out for a couple days. There is so much discharge that I am having to wear a pad and when I go to the bathroom I just cannot get it all. Every time I wipe there is more and more blood discharge. Any idea what could be going on?!?

Answer Question
 
Anonymous

Asked by Anonymous at 1:22 PM on Jun. 3, 2009 in Health

Answers (1)
  • Please call your ob. I was on the nuvaring for a while and that never happened to me. The dr may say it can happen, but please call.......
    ajguinn

    Answer by ajguinn at 1:53 PM on Jun. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.